# SDR SWAA111379

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 38,853 hours, 22,674 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA217081C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL GAUGE AND NR 2 FUEL GAUGE INDICATED A 100 POUND IMBALANCE EVERY 20 MINUTES IN FLIGHT.  REMOVED AND REPLACED CROSSFEED FUEL ACTUATOR PER MT AND MM.
